# SDR ABXA20230710143

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 96,062 hours, 32,505 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK EICAS FUEL DISAGREE PROG PG 2 MESSAGE APPEARED. TOTALIZER FUEL READ 123.6 CALCULATED FUEL READ 79.0 ON PROG PAGE 2. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET FUEL QTY PROCESSOR IAW B767 FIM 28-41/838. OPS CHECK GOOD. PERFORMED BOTH ENGINE RUN IAW B767 AMM 71-00-00. OPS CHECK GOOD. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
